# SDR DHL2001805016

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPLATCH CHECK FAIL GEAR NOT LATCH LIGHT AND LT GEAR UNSAFE LIGHT ILLUM W/AURAL WIND SOUND ACCOMPANYING LIGHTS. SOUNDS OF GEAR IN  WIND PERFORMED ABNORMAL PROCEDURE - ON HELP.ACCOMPLISHED T/SHOOTING AND FOUND MAIN GEAR UPLATCH MECH INTERMITTENTLY ON LT GEAR. ACCOMPLISH MINOR ADJUSTMENT ON LT MAIN DOOR FOLLOW UP MECH AND ON LT GEAR ACTUATOR.PERFORM OP CHECK SEVERAL TIMES FOUND OK .
